MathSciNet Relay Station
MathSciNet bibliographic data
MR2834257 46B20 (46A16 46A45)
Bernal-González, Luis; Ordóñez Cabrera, Manuel Spaceability of strict order integrability. J. Math. Anal. Appl. 385 (2012), no. 1, 303–309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement